More nerve pain causong more anxiety.. How long before this goes away? Taking 62.5mg and ativan...
Day six amatriptlyine help?
- 27 Apr 2015 by Seekingnormal
- 27 Apr 2015
- ativan, anxiety, insomnia, pain, panic disorder, generalized anxiety disorder, neuralgia, nerves, nerve
Added 27 Apr 2015:
I have something wrong with my shoulder that causes nerve pain will the amatriptlyine help? So I'll be this way for a month? My pulse goes up and down all day.. Is there a timeframe to take it for insomnia I take it and hours go by and no sleep so have to take my ativan as wll...
It gets worse before it gets better sometimes. You aren't on very much amitriptyline. It takes some time for it to work and you to get used to and anxiety particularly does get worse for a short time. Try to hang in there for a little longer. It takes at least a month for it to reach peak effect.
- Ativan Information for Consumers
- Ativan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ativan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jun 2010 • 5 answers
Posted 10 Mar 2012 • 16 answers
Posted 10 Aug 2013 • 1 answer
Posted 15 Oct 2013 • 2 answers
Posted 25 Sep 2016 • 1 answer